# SDR USAA980368

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581292
- Condition: Corroded
- Location: Bs 328
- Part time: 36,947 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND FLOORBEAM BOARD SCREW HOLES .5 INBY .5 BY 70 INCH STATION 328 BETWEEN RBL 14 TO RBL 56 UPPER CHORD.  CORROSION TASK NR C53-107-02.  SPLICED IN NEW 'T' CAP SECTION PER SRM 53-10-51.  (M)
